# SDR UPS08M52313

- Difficulty date: May 13, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT WING L/E SLAT TRACK NR 14 CUTOUT CRACKED.  TRIMMED OUT CRACK, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALL DOUBLER AND FILLER IAW MD-11 SRM 57-10-00 VOLUME 1 FIG 21.
